Journal of Siberian Federal University. Mathematics & Physics / 2016, Vol. 9, Issue 1

  1. Collective Bionic Algorithm with Biogeography Based Migration Operator for Binary Optimization
    p. 3–10; Akhmedova, Shakhnaz A.; Semenkin, Eugene S.
    full text (.pdf) / abstract
  2. On the Dynamics of a Class of Kolmogorov Systems
    p. 11-16; Boukoucha, Rachid
    full text (.pdf) / abstract
  3. On Limit Distribution of Sums of Random Variables
    p. 17–29; Chebotarev, Sergey V.
    full text (.pdf) / abstract
  4. On One Two-dimensional Stationary Flow of a Binary Mixture and Viscous Fluid in a Plane Layer
    p. 30–36; Efimova, Marina V.
    full text (.pdf) / abstract
  5. Existence Criteria in Some Extremum Problems Involving Eigenvalues of Elliptic Operators
    p. 37–47; Goncharov, Vasily Yu.
    full text (.pdf) / abstract
  6. Modeling of Two-layer Fluid Flows with Evaporation at the Interface in the Presence of the Anomalous Thermocapillary Effect
    p. 48-59; Goncharova, Olga N.; Rezanovay, Ekaterina V.
    full text (.pdf) / abstract
  7. Computer Simulation and Optimization of Soil Thawing Using Microwave Energy
    p. 60–68; Nekrasov, Sergej A.; Volkov, Vladimir S.
    full text (.pdf) / abstract
  8. On Interpolation in the Class of Analytic Functions in the Unit Disk with the Nevanlinna Characteristic from Lp-spaces
    p. 69-78; Rodikova, Eugenia G.
    full text (.pdf) / abstract
  9. Stochastic Generation of Bursting Oscillations in the Three-dimensional Hindmarsh–Rose Model
    p. 79-89; Ryashko, Lev B.; Slepukhinay, Evdokia S.
    full text (.pdf) / abstract
  10. Numerical Investigation of Solutions to a Reaction-diffusion System with Variable Density
    p. 90-101; Sadullaeva, Shahlo A.
    full text (.pdf) / abstract
  11. On Invariant Estimates for Oscillatory Integrals with Polynomial Phase
    p. 102-107; Safarov, Akbar R.
    full text (.pdf) / abstract
  12. Phases of Anionic Ordering in Elpasolite Structures (Ordered Perovskites)
    p. 108–118; Sevryukov, Roman G.; Safonov, Ivan N.; Molokeev, Maksim S.; Misyul, Sergey V.
    full text (.pdf) / abstract
  13. On Decomposition of Sub-definite Partial Boolean Functions
    p. 119–122; Sharankhaev, Ivan K.
    full text (.pdf) / abstract
  14. Non Uniqueness of p-adic Gibbs Distribution for the Ising Model on the Lattice Zd
    p. 123–127; Tugyonov, Zohid T.
    full text (.pdf) / abstract